# SDR AALA20101130TUL08

- Difficulty date: November 27, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N59523
- Make and model: Doug DC-9-82
- Aircraft serial: 49915
- Aircraft time: 59,479 hours, 30,624 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT ON AFT DROP PANEL INOPERATIVE.  CLEANED BATTERY PACK CONNECTION ON B5-27 FOR EMERGENCY LIGHT ON AFT DROP PANEL.  OPS CHECK NORMAL.
